Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having headache, pain in lower back and legs. How to get relief?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 1998
Answered : 116 Questions
i feel generally unwell today have pain in my lower back and my legs ache in fact they dont feel they belong to me i have a headache and cannot taste properly. if i lie on my side my legs hurt more
Posted Tue, 13 Nov 2012 in Headache and Migraines
Answered by Dr. S K Mishra 2 hours later
Thanks for writing to us.
You have mentioned you have underactive thyroid and are generally feel unwell. Hypothyroidism can give rise to entrapment neuropathy ( which can give rise to the weird sensations in your legs). I would suggest that you get your T3 (thyronine), T4 (thyroxine), TSH (thyroid stimulating hormone levels) checked and Nerve conduction studies of both lower limbs.
If above investigations rule out role of hypothyroidism , you consult a spine specialist and may require MRI.
For the headache and loss of taste, it could be due to a viral infection as well. You can take Tablet Paracetamol 500 mg 1 tablet as and when required (upto 4 tablets daily) to get relief.
Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor